# SDR DALA2015021201224

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INBD SKIN GOUGED NEAR AFT LATCH.  FOUND PUNCTURE IN RADIUS AND GOUGE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-02.
